# SDR IPXA2017030614753

- Difficulty date: March 5, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 97,506 hours, 17,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sealant
- Condition: Separated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEPARATION OF SHEET METAL ON FUSELAGE AFT OF L1 DOOR. PRESSURE CHECK FUSELAGE REF AMM 21-00-00 AND SMALL SEALANT LEAK. REAPPLIED SEALANT RE SREO M-5100-19877-H. LEAK CHECK OK. BS 515, 6" BELOW FLOOR LINE.
